PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 2 | 349-363
Tytuł artykułu

Fixed point and homotopy result for mappings satisfying an implicit relation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we prove some fixed point theorems for single valued mappings satisfying an implicit relation on space with two metrics. In addition we give a homotopy result using our theorems.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Faculty of Science and Arts, Gazi University, 06500 Teknikokullar, Ankara, Turkey
autor
  • Department of Mathematics, Faculty of Science and Arts, Gazi University, 06500 Teknikokullar, Ankara, Turkey
Bibliografia
  • [1] R.P. Agarwal and D. O'Regan, Fixed point theory for generalized contraction on space with two metrics, J. Math. Anal. Appl. 248 (2000), 402-414.
  • [2] R.P. Agarwal, D. O'Regan and M. Sambandham, Random and deterministic fixed point theory for generalized contractive maps, Appl. Anal. 83 (7) (2004), 711-725.
  • [3] G.E. Hardy and T.G. Rogers, A generalization of a fixed point theorem of Riech, Canad. Math. Bull. 16 (1973), 201-206.
  • [4] M. Imdad, S. Kumar and M.S. Khan, Remarks on some fixed point theorems satisfying implicit relations, Rad. Math. 11 (1) (2002), 135-143.
  • [5] V. Popa, A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation, Demonstratio Math. 33 (1) (2000), 159-164.
  • [6] V. Popa, Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math. 32 (1) (1999), 157-163.
  • [7] S. Sharma and B. Desphande, On compatible mappings satisfying an implicit relation in common fixed point consideration, Tamkang J. Math. 33 (3) (2002), 245-252.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1089
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.